# SDR IPXA09M56705

- Difficulty date: July 1, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043502
- Part serial: ASSY48554
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C REPAIR SURVEY SEQ NR 281-W4-03 RT INBD AILERON LWR SKIN EXTERNAL DOUBLER BETWEEN STA XIH329.911 TO XIH335.767, 2 EA FASTENER HEADS PULLED.  REMOVED EXISTING REPAIR FROM RT WING INBD AILERON LWR SKIN BETWEEN STA XIH 329.911 TO XIH 335.767.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF SRM VOL 1 57-10-00 FIG 38 SHEET 2.
